# SDR ASOA05271

- Difficulty date: March 30, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Engine: Ge CF343B1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Part number: 161271
- Condition: Misaligned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW RECEIVED A GEAR DISAGREE WARNING MESSAGE ON THE NOSE GEAR.  THE QRH WAS COMPLIED WITH AND EMERGENCY WAS DECLARED.  AC PERFORMED A FLYBY BUT TOWER WAS UNABLE TO COMFIRM IF NOSE GEAR WAS IN THE DOWN POSITION.  UPON FURTHER COMPLETION OF THE QRH, THE GREEN DOWN INDICATOR LIGHT CAME ON.  THE AC LANDED SAFELY.  MAINT ADJUSTED THE NOSE LANDING GEAR (NLG) UPLOCK PIN IAW EO, CYCLED THE GEAR 50 TIMES AND PERFORMED 5 EMERGENCY GEAR RELEASES.  ALL OPS CHECKS WERE GOOD.  AC OK FOR SERVICE. (K)
